# SDR ASAA0842657

- Difficulty date: January 28, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 50,105 hours, 27,176 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654655211
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME CRACKED AT BS 827 RT BETWEEN STR 13R AND 14R.  FUSELAGE FRAME AT BS 827 RT BETWEEN STR 13R AND 14R REPAIRED IAW ASA DRAWING A 53100264247.
